Illinois Journal of Mathematics

An index theorem for foliations

Connor Lazarov

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 30, Issue 1 (1986), 101-121.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256044754

Digital Object Identifier
doi:10.1215/ijm/1256044754

Mathematical Reviews number (MathSciNet)
MR822386

Zentralblatt MATH identifier
0592.58049

Subjects
Primary: 58G12
Secondary: 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32] 57R32: Classifying spaces for foliations; Gelfand-Fuks cohomology [See also 58H10]

Citation

Lazarov, Connor. An index theorem for foliations. Illinois J. Math. 30 (1986), no. 1, 101--121. doi:10.1215/ijm/1256044754. https://projecteuclid.org/euclid.ijm/1256044754


Export citation